A 42-year-old member asked:
What to do if i had 4 tbsp of wal sleep z around 5 in the am and about 30 minutes ago what to do if i had unisom pills what affect will this have on me?
1 doctor answer • 1 doctor weighed in
Psychiatry 26 years experience
Late use of sleep rx: Ideally try to avoid use of sleeping medication other than to initially get to sleep and be sure to practice good sleep hygiene.
To answer the question, yes the sleeping pills are likely to make you groggy and need to sleep it off for several hours. Do not attempt to drive or operate machinery for several hours.
3.9k viewsAnswered >2 years ago
Last updated Jul 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.